# SDR ASAA2018042524381

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 28,533 hours, 8,324 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRTEEN PLATFORM ELASTOMER SEALS FOUND TORN.   WHILE ACCOMPLSHING T.C. 78472002.  ACFT GROUNDED. REMOVED AND REPLACED  IAW T/C 78472002.
